Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 452764, 2 pages

Sign-Changing Solutions to Equations of Elliptic Type

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Mathematisches Institut, University Giessen, Arndtstr. 2, 35392 Giessen, Germany
3Graduate School of Environment and Information Science, Yokohama National University, Tokiwadai, Yokohama 240-8501, Japan
4Mathematics Department, University of California, Irvine, CA 92697-3875, USA
5Department of Mathematics and Statistics, Utah State University, Logan, UT 84322-4205, USA

Received 21 March 2010; Accepted 21 March 2010

Copyright © 2010 Wenming Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenming Zou, Thomas Bartsch, Norimichi Hirano, Martin Schechter, and Zhi-Qiang Wang, “Sign-Changing Solutions to Equations of Elliptic Type,” International Journal of Differential Equations, vol. 2010, Article ID 452764, 2 pages, 2010.